Alert archive / Mississippi / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 405, NWS Jackson, MS

May 20, 2005Lamar County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at May 20, 2005, 10:50 PM CDT for Lamar County, Mississippi. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 20, 2005, 10:50 PM CDT (03:50 UTC)
Expired
May 20, 2005, 11:15 PM CDT
In force
25 min
Issued by
NWS Jackson, MS
Area
Counties, with a storm outline in the text

County Lamar County, MS

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 00:00Z, 3.8 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 00:00Z on 2005-05-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 529 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 00:00Z on 2005-05-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 85 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
529 J/kg
Mixed-layer CIN
-54 J/kg
Mixed-layer LCL
1631 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
85 m²/s²
0-3 km storm-relative helicity
111 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KJAN 210350
SVRJAN
MSC073-210415-
/O.NEW.KJAN.SV.W.0405.050521T0350Z-050521T0415Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
1050 PM CDT FRI MAY 20 2005

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL LAMAR COUNTY IN SOUTHEAST MISSISSIPPI

* UNTIL 1115 PM CDT

* AT 1050 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED 15
  MILES NORTHWEST OF PURVIS...OR ABOUT 13 MILES EAST OF COLUMBIA...
  AND MOVING SOUTHEAST AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  7 MILES SOUTHWEST OF PURVIS BY 1115 PM CDT

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.

LAT...LON 3140 8949 3133 8964 3103 8960 3105 8938

$$

MRM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 20, 10:01 PM CDT, 49 minutes earlier.

Area forecast discussion, May 20, 10:01 PM CDT, 49 minutes before
AREA FORECAST DISCUSSION...MESOSCALE UPDATE
NATIONAL WEATHER SERVICE JACKSON MS
1001 PM CDT FRI MAY 20 2005

.DISCUSSION...
ACTIVE EVENING ACROSS CENTRAL MS. BKN BAND OF TS CONTINUES TO MAKE
ITS WAY SSW ACROSS CENTRAL AND SOUTHERN PORTIONS OF THE AREA. STILL
MAINTAIN A RISK OF SEVERE WIND AND HAIL WITH THESE STORMS AND THE
WATCH CONTINUES FOR MOST COUNTIES SOUTH OF THE I-20 CORRIDOR. LITTLE
IF ANY ACTIVITY HAS BEEN OBSERVED OVER THE LA PARISHES...WITH THE
LOSS OF HEATING AND THE MOST ORGANIZED ACTIVITY WELL INTO MS...HAVE
OPTED TO REMOVE NE LA FROM THE SEVERE TS WATCH.

HAVE UPDATED THE FORECAST FOR THE LATEST COUNTY REMOVAL AND TO LOWER
POPS OVER THE NORTHERN HALF OF THE AREA.

IR SAT IMAGERY SHOWING THAT SKIES WILL CLEAR IN THE WAKE OF THE LINE
OF STORMS. WITH A QUICK HALF TO ONE INCH OF RAINFALL ACCUMULATION
OBSERVED IN QUITE A FEW AREAS THIS EVENING...AM BECOMING
INCREASINGLY CONCERNED WITH PATCHY FOG. WILL ASSESS THE SITUATION
DURING THE NEXT HOUR AND ISSUE ANOTHER UPDATE...WITH ANOTHER ROUND
OF COUNTIES CLEARED WITH THE WATCH.

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

GAGAN
Hazardous weather outlook, May 20, 5:33 PM CDT, 5 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
533 PM CDT FRI MAY 20 2005

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
212233-
ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW-
CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL-
FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS-
ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR-
LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA-
MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE-
OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER-
TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO-
533 PM CDT FRI MAY 20 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS

.DAY ONE...TONIGHT AND SATURDAY...

...THUNDERSTORMS...
ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS EVENING OVER
EXTREME SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...AND CENTRAL
MISSISSIPPI. A GREATER RISK FOR SEVERE THUNDERSTORMS EXISTS OVER
EAST CENTRAL MISSISSIPPI...ALONG EAST OF A LOUISVILLE TO LAUREL
LINE. THE PRIMARY RISKS ASSOCIATED WITH STORMS WILL BE	DAMAGING
WINDS UP TO 70 MPH...AND LARGE HAIL UP TO THE SIZE OF GOLF BALLS.

AN UPPER LEVEL DISTURBANCE AND COLD FRONT ARE MOVING SOUTHEAST
TOWARD THE SOUTHERN APPALACHIANS. AHEAD OF THE COLD FRONT...THE
AIRMASS IS VERY UNSTABLE...AND FAVORABLE FOR THE DEVELOPMENT OF
SEVERE THUNDERSTORMS...ESPECIALLY OVER EASTERN PORTIONS OF
MISSISSIPPI.

THE RISK FOR SEVERE WEATHER WILL GRADUALLY SHIFT  SOUTHWARD INTO
SOUTHERN MISSISSIPPI AS THE EVENING PROGRESSES...AND SHOULD END
OVER THE ENTIRE AREA SHORTLY AFTER MIDNIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH FRIDAY...

...DAYS TWO AND THREE...SATURDAY NIGHT THROUGH MONDAY NIGHT...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS SUNDAY NIGHT
ACROSS PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA AND
MISSISSIPPI ALONG AND NORTH OF I-20. THE MAIN RISKS WILL BE
DAMAGING WINDS AND SMALL HAIL.

A COLD FRONT WILL MOVE	SOUTH INTO THE NORTHERN PORTIONS OF THE
OUTLOOK AREA MONDAY MORNING AND CONTINUE THROUGH THE REMAINDER OF
THE OUTLOOK AREA THROUGH THE DAY. THE AIRMASS AHEAD OF THE COLD
FRONT WILL BE WARM...MOIST AND MILDLY UNSTABLE. THIS COMBINED
WITH THE FORCING ALONG THE FRONT...SUFFICIENT MID LEVEL WINDS AND
DEEP LAYER SHEAR SHOULD CONTRIBUTE TO THE DEVELOPMENT OF
THUNDERSTORMS.	 A FEW OF THESE STORMS MAY BECOME SEVERE WITH
DAMAGING STRAIGHT LINE WINDS THE MAIN THREAT. HAIL WILL BE A
SECONDARY THREAT WITH THESE STORMS.

...DAYS FOUR THROUGH SEVEN...MONDAY NIGHT THROUGH FRIDAY...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTER GROUPS...HAM RADIO
OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF
SEVERE WEATHER OPERATIONS...WILL BE NEEDED THIS EVENING .

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

In the hours before

Local storm report, May 20, 9:09 PM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
909 PM CDT FRI MAY 20 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     TSTM WND DMG     PEARL                   32.27N 90.11W
05/20/2005                   RANKIN             MS   AMATEUR RADIO

            REPORT OF SHEDS BLOWN DOWN, SKIRTING TORN OFF TRAILERS,
            PINE TREE BROKEN OFF ABOUT 16 FEET ABOVE GROUND AND HOUSE
            TRAILER MOVED OFF SUPPORT BLOCKS IN THE HIGHLAND TRAILER
            PARK. ONE REPORT OF A TREE WITH A 2 INCH DIAMETER
            SNAPPED.

&&

WESTER
Special weather statement, May 20, 9:41 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
941 PM CDT FRI MAY 20 2005

LAZ007>009-015>016-023>026-MSZ040>043-050-210345-
CATAHOULA LA-CONCORDIA LA-EAST CARROLL LA-FRANKLIN LA-
MADISON LA-MOREHOUSE LA-RICHLAND LA-TENSAS LA-
WEST CARROLL LA-ISSAQUENA MS-MADISON MS-SCOTT MS-
SHARKEY MS-YAZOO MS-

THE NATIONAL WEATHER SERVICE HAS CANCELED SEVERE THUNDERSTORM
WATCH 304 FOR THE FOLLOWING AREAS

IN LOUISIANA THIS CANCELS 9 COUNTIES

IN NORTHEAST LOUISIANA

CATAHOULA             CONCORDIA             EAST CARROLL
FRANKLIN              MADISON               MOREHOUSE
RICHLAND              TENSAS                WEST CARROLL

IN MISSISSIPPI THIS CANCELS 5 COUNTIES

IN CENTRAL MISSISSIPPI

MADISON               SCOTT                 YAZOO

IN WEST CENTRAL MISSISSIPPI

ISSAQUENA             SHARKEY

THIS INCLUDES THE CITIES OF...RIDGELAND...MADISON...CANTON...
TALLULAH...WINNSBORO...ROLLING FORK...ANGUILLA...FOREST...
MORTON...RAYVILLE...DELHI...YAZOO CITY...MAYERSVILLE...
LAKE PROVIDENCE...BASTROP...OAK GROVE...EPPS...VIDALIA...
FERRIDAY...WEST FERRIDAY...JONESVILLE...HARRISONBURG...
NEWELLTON...ST. JOSEPH AND WATERPROOF.

MSZ057>058-210345-
CLARKE MS-JASPER MS-

THE NATIONAL WEATHER SERVICE HAS CANCELED SEVERE THUNDERSTORM
WATCH 302 FOR THE FOLLOWING AREAS

IN MISSISSIPPI THIS CANCELS 2 COUNTIES

IN EAST CENTRAL MISSISSIPPI

CLARKE                JASPER

THIS INCLUDES THE CITIES OF...BAY SPRINGS...HEIDELBERG...
QUITMAN...STONEWALL AND SHUBUTA.

MSZ047>049-053>056-059>065-072>074-210600-
ADAMS MS-CLAIBORNE MS-COPIAH MS-COVINGTON MS-
FORREST MS-FRANKLIN MS-HINDS MS-JEFFERSON MS-
JEFFERSON DAVIS MS-LAMAR MS-LAWRENCE MS-LINCOLN MS-
MARION MS-RANKIN MS-SIMPSON MS-SMITH MS-WARREN MS-

SEVERE THUNDERSTORM WATCH NUMBER 304 REMAINS VALID UNTIL 1 AM CDT
FOR THE FOLLOWING AREAS

IN MISSISSIPPI THIS WATCH INCLUDES 17 COUNTIES

IN CENTRAL MISSISSIPPI

COPIAH                HINDS                 RANKIN
SIMPSON               SMITH

IN SOUTH CENTRAL MISSISSIPPI

JEFFERSON DAVIS       LAWRENCE              LINCOLN
MARION

IN SOUTHEAST MISSISSIPPI

COVINGTON             FORREST               LAMAR

IN SOUTHWEST MISSISSIPPI

ADAMS                 CLAIBORNE             FRANKLIN
JEFFERSON

IN WEST CENTRAL MISSISSIPPI

WARREN

THIS INCLUDES THE CITIES OF...BROOKHAVEN...NATCHEZ...MAGEE...
MENDENHALL...PEARL...BRANDON...RICHLAND...TAYLORSVILLE...
RALEIGH...CRYSTAL SPRINGS...HAZLEHURST...WESSON...FAYETTE...
PORT GIBSON...VICKSBURG...PRENTISS...BASSFIELD...COLUMBIA...
WEST HATTIESBURG...LUMBERTON...PURVIS...MONTICELLO...NEW HEBRON...
JACKSON...COLLINS...MOUNT OLIVE...BUDE...ROXIE...
MEADVILLE AND HATTIESBURG.

MSZ066-210400-
JONES MS-

SEVERE THUNDERSTORM WATCH NUMBER 302 REMAINS VALID UNTIL 11 PM
CDT FOR THE FOLLOWING AREAS

IN MISSISSIPPI THIS WATCH INCLUDES 1 COUNTY

IN SOUTHEAST MISSISSIPPI

JONES

THIS INCLUDES THE CITIES OF...LAUREL.
Local storm report, May 20, 10:35 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1035 PM CDT FRI MAY 20 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0812 PM     TSTM WND GST     RIDGELAND               32.42N 90.13W
05/20/2005  54 MPH           MADISON            MS   PARK/FOREST SRVC

            A 54 MILE PER HOUR WIND GUST REPORTED AT THE RESERVOIR
            TOWER.

0824 PM     TSTM WND DMG     PEARL                   32.27N 90.11W
05/20/2005                   RANKIN             MS   AMATEUR RADIO

            LARGE TREES REPORTED DOWN ACROSS WHITFIELD ROAD JUST OFF
            OF HIGHWAY 468. TREES ARE BLOCKING WHITFIELD ROAD.

0824 PM     FLASH FLOOD      PEARL                   32.27N 90.11W
05/20/2005                   RANKIN             MS   BROADCAST MEDIA

            REPORT OF STREET FLOODING ON SKYLANE DRIVE OFF OF OLD
            BRANDON ROAD.

0824 PM     TSTM WND DMG     FLOWOOD                 32.32N 90.11W
05/20/2005                   RANKIN             MS   NWS EMPLOYEE

            A FEW TREES BLOWN DOWN BEHIND THE LOWES IN FLOWOOD.

0824 PM     TSTM WND DMG     BRANDON                 32.28N 90.00W
05/20/2005                   RANKIN             MS   AMATEUR RADIO

            TREES REPORTED DOWN ACROSS ROADS AND ROAD SIGNS DAMAGED.

0824 PM     TSTM WND DMG     BRANDON                 32.28N 90.00W
05/20/2005                   RANKIN             MS   AMATEUR RADIO

            TREES REPORTED DOWN 2 MILES OFF OF HIGHWAY 471 ON BAKER
            LANE.

0824 PM     TSTM WND DMG     PEARL                   32.27N 90.11W
05/20/2005                   RANKIN             MS   BROADCAST MEDIA

            TREE LIMBS REPORTED DOWN ON SKYLANE DRIVE OFF OF OLD
            BRANDON ROAD.

0824 PM     HAIL             BRANDON                 32.28N 90.00W
05/20/2005  0.75 INCH        RANKIN             MS   AMATEUR RADIO

            THREE QUARTER INCH HAIL REPORTED IN BRANDON.

0824 PM     HAIL             PEARL                   32.27N 90.11W
05/20/2005  0.75 INCH        RANKIN             MS   NWS EMPLOYEE

            PENNY SIZED HAIL REPORTED 2 MILES EAST OF 468 IN PEARL.

0833 PM     TSTM WND GST     1 N BROWNSVILLE         32.46N 90.44W
05/20/2005  60 MPH           HINDS              MS   EMERGENCY MNGR

            REPORT OF 60 MILE PER HOUR WIND GUST ABOUT 1 MILE NORTH
            OF BROWNSVILLE.

0836 PM     TSTM WND DMG     5 E QUITMAN             32.04N 88.64W
05/20/2005                   CLARKE             MS   EMERGENCY MNGR

            TREES DOWN POWER OUTAGES REPORTED JUST OFF HIGHWAY 511.

0842 PM     TSTM WND DMG     RICHLAND                32.23N 90.17W
05/20/2005                   RANKIN             MS   LAW ENFORCEMENT

            POWER OUTAGES ACROSS FOUR CITY BLOCKS IN RICHLAND.
            EAST-WEST BOUND CROSS TRAFFIC ACROSS HIGHWAY 49 IS
            STOPPED.

0854 PM     HAIL             5 E QUITMAN             32.04N 88.64W
05/20/2005  1.00 INCH        CLARKE             MS   EMERGENCY MNGR

            QUARTER SIZED HAIL REPORTED JUST OFF OF HIGHWAY 511 ABOUT
            5 MILES EAST OF QUITMAN.

&&

WESTER
Local storm report, May 20, 10:37 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
1037 PM CDT FRI MAY 20 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     TSTM WND DMG     SALLIS                  33.02N 89.76W
05/20/2005                   ATTALA             MS   EMERGENCY MNGR

            EOC REPORTED SEVERAL TREES UPROOTED AND 2 HOUSES DAMAGED
            WHEN TREES FELL ON THEM IN THE SALLIS COMMUNITY

0735 PM     TSTM WND DMG     5 W YAZOO CITY          32.86N 90.49W
05/20/2005                   YAZOO              MS   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTED TREES DOWN ALONG OLD HIGHWAY
            49.

0824 PM     TSTM WND DMG     PEARL                   32.27N 90.11W
05/20/2005                   RANKIN             MS   AMATEUR RADIO

            REPORT OF SHEDS BLOWN DOWN, SKIRTING TORN OFF TRAILERS,
            PINE TREE BROKEN OFF ABOUT 16 FEET ABOVE GROUND AND HOUSE
            TRAILER MOVED OFF SUPPORT BLOCKS IN THE HIGHLAND TRAILER
            PARK. ONE REPORT OF A TREE WITH A 2 FOOT DIAMETER
            SNAPPED.

&&

WESTER
Local storm report, May 20, 10:42 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1042 PM CDT FRI MAY 20 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0854 AM     TSTM WND DMG     15 NW STAR              32.25N 90.23W
05/20/2005                   HINDS              MS   AMATEUR RADIO

            TREES BLOCKING OLD STATE HIGHWAY 49 AT ANSE. TREES AND
            POWER LINES REPORTED DOWN BETWEEN HIGHWAY 49 AND THE
            MIDDLE SCHOOL.

&&

WESTER
Local storm report, May 20, 10:48 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1048 PM CDT FRI MAY 20 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0842 PM     TSTM WND DMG     5 SE RICHLAND           32.18N 90.10W
05/20/2005                   RANKIN             MS   AMATEUR RADIO

            STRUCTURE DAMAGE AND LARGE TREES AND TREE LIMBS DOWN.
            POWER OUTAGES ALSO REPORTED BETWEEN FLORENCE AND
            RICHLAND.

&&

WESTER

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 20, 7:03 PM CDTSevere Thunderstorm WarningJANYazoo57 min
May 20, 7:37 PM CDTSevere Thunderstorm WarningJANMadison, Rankin53 min
May 20, 8:00 PM CDTSevere Thunderstorm WarningJANYazoo30 min
May 20, 8:19 PM CDTSevere Thunderstorm WarningJANHinds, Madison56 min
May 20, 8:29 PM CDTSevere Thunderstorm WarningJANRankin, Simpson61 min
May 20, 8:31 PM CDTSevere Thunderstorm WarningJANClarke44 min
May 20, 8:59 PM CDTSevere Thunderstorm WarningJANJones46 min
May 20, 9:07 PM CDTSevere Thunderstorm WarningJANCopiah, Hinds, Rankin, Simpson53 min
May 20, 9:16 PM CDTFlash Flood WarningJANCopiah, Hinds, Rankin, Simpson119 min
May 20, 9:43 PM CDTSevere Thunderstorm WarningJANCopiah, Hinds47 min
May 20, 9:56 PM CDTSevere Thunderstorm WarningJANCovington, Forrest, Jefferson Davis, Lamar49 min
May 20, 10:32 PM CDTSevere Thunderstorm WarningJANJefferson Davis, Marion28 min
May 20, 10:33 PM CDTSevere Thunderstorm WarningJANFranklin, Jefferson, Lincoln42 min
May 20, 11:24 PM CDTSevere Thunderstorm WarningJANJefferson26 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.